# SDR ASAA2022040737928

- Difficulty date: April 7, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 42,722 hours, 12,614 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF RADIO #1 TRANSMITS BUT DOES NOT RECEIVE RECEPTION IS COMPLETELY GARBLED AND ILLIGEBLE. GROUNDED - YES. PERFORMED HF BITE REF B737-800 FIM 23-11 TASK 801 NO FAULTS NOTED. PERFORMED FIM 23-11 TASK 806 PERFORMED A OPS CHECK ON HF1 & HF 2 MULTIPLE FREQUENCY NO DEFECTS NOTED.
